کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
696683 890344 2011 6 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Stability analysis for a class of switched nonlinear systems
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی کنترل و سیستم های مهندسی
پیش نمایش صفحه اول مقاله
Stability analysis for a class of switched nonlinear systems
چکیده انگلیسی

This paper addresses the stability analysis of a class of switched nonlinear systems. The switched systems have uncertain nonlinear functions constrained in a sector set, which are called admissible sector nonlinearities. A sufficient condition in terms of linear inequalities is presented to guarantee the existence of a common Lyapunov function, and thereby to ensure that the switched system is stable for an arbitrary switching signal and any admissible sector nonlinearities. A constructive algorithm based on the modified Gaussian elimination procedure is given to find the solutions of the linear inequalities. The obtained results are applied to a population model with switchings of parameter values and the conditions of ultimate boundedness of its solutions are investigated. Another example of an automatic control system is considered to demonstrate the effectiveness of the proposed approaches.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Automatica - Volume 47, Issue 10, October 2011, Pages 2286–2291
نویسندگان
, , , ,